Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review

Reviewed Work: Matrix Methods in Finite Mathematics by Steven C. Althoen, Robert J. Bumcroft
Review by: E. D. Tagg
The Mathematical Gazette
Vol. 61, No. 416 (Jun., 1977), pp. 149-150
DOI: 10.2307/3616429
Stable URL: http://www.jstor.org/stable/3616429
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150